×

zbMATH — the first resource for mathematics

Fundamentals of a mathematical theory of genetic codes. (English. Russian original) Zbl 1377.92062
Dokl. Math. 95, No. 2, 144-146 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 473, No. 3, 12-15 (2017).
Summary: This paper continues the authors’ long-time studies concerning biomathematics (see [the first author et al., “Computer analysis of processes responsible for structurization of nucleic acids”, Math. Model. Comput. Simulations 5, No. 6, 558–564 (2013; doi:10.1134/s2070048213060070)]). One direction of research was related to the development of a new area of modern biomathematics, namely, a mathematical theory of genetic codes. The foundations of this theory are described below. To the author’s knowledge, the results presented have not been found in other researchers’ publications.

MSC:
92D10 Genetics and epigenetics
Keywords:
genetic codes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kozlov, N. N.; Kugushev, E. I.; Eneev, T. M., No article title, Math. Models Comput. Simul., 5, 558-564, (2013) · Zbl 1457.92131
[2] N. N. Kozlov, Genetic Code: A Mathematician’s Point of View (Palmarium Academic, Hamburg, 2014).
[3] Barrell, B. G.; Air, G. M.; Hutchison, C. A., No article title, Nature, 264, 34-41, (1976)
[4] Kozlov, N. N., No article title, Dokl. Biochem. Biophys., 367, 126-128, (1999)
[5] Sanger, F.; Coulson, A. R.; Friedmann, T.; Air, G. M.; Barrell, B. G.; Brown, N. L.; Fiddes, J. C.; Hutchison, C. A.; Slocombe, P. M.; Smith, M., No article title, J. Mol. Biol., 125, 225-246, (1978)
[6] Godson, G. N.; Barrell, B. G.; Staden, R.; Fiddes, J. C., No article title, Nature, 276, 236-247, (1987)
[7] Guyader, M.; Emerman, M.; Sonigo, P.; Clavel, F.; Montagnier, L.; Alizon, M., No article title, Nature, 326, 662-669, (1987)
[8] Kozlov, N. N., No article title, Dokl. Math., 65, 83-87, (2002)
[9] Barrell, B. G.; Bankier, A. T.; Drouin, J., No article title, Nature, 282, 189-194, (1979)
[10] Kozlov, N. N., No article title, Math. Models Comput. Simul., 6, 622-630, (2014)
[11] Kozlov, N. N., No article title, Dokl. Math., 76, 972-975, (2007) · Zbl 1288.92013
[12] Kozlov, N. N., No article title, Dokl. Math., 75, 162-165, (2007) · Zbl 1327.92033
[13] Kozlov, N. N., No article title, Math. Models Comput. Simul., 3, 123-134, (2011)
[14] Kozlov, N. N., No article title, Math. Models Comput. Simul., 5, 220-228, (2013)
[15] Kozlov, N. N., No article title, Dokl. Math., 76, 586-571, (2007)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.